Psychiatry and Clinical Psychopharmacology
Case Report

Late-onset normoprolactinemic galactorrhea associated with fluoxetine use: a case report

1.

Kocaeli University School of Medicine, Department of Psychiatry, Kocaeli - Turkey

2.

Abant Izzet Baysal University School of Medicine, Department of Psychiatry, Bolu - Turkey

Psychiatry and Clinical Psychopharmacology 2014; 24: 265-267
DOI: 10.5455/bcp.20140701043755
Read: 708 Downloads: 447 Published: 15 February 2021

Endocrine side effects of serotonergic antidepressants (SSRIs) are seldom mentioned and although its mechanism is unknown, the development of galactorrhea may be very disturbing. Fluoxetineinduced galactorrhea has been relatively rarely reported. We present a case of a 35-year-old woman who developed late onset normoprolactinemic galactorrhea associated with fluoxetine use.


Fluoksetin kullanımı ile ilişkili geç başlangıçlı normoprolaktinemik galaktore olgusu

Serotonerjik antidepresanların endokrin yan etkilerinden nadiren söz edilmektedir. Mekanizması bilinmemekle birlikte galaktore oldukça rahtsız edici olabilir. Fluoksetine bağlı galaktore nadiren bildirilmiştir. Bu makalede 35 yaşında fluoksetine bağlı geç başlangıçlı normoprolaktinemik galaktore geliştiren bir olguyu sunmaktayız.

Files
EISSN 2475-0581